Trusted medical support in China for Mongolian patients
Cross-border care assistance · Standard service
China–Mongolia cross-border medical consultation is available. Contact us by phone or Facebook.Partner of the Third Central Hospital of Mongolia
Back to disease libraryICD

ephedrine poisoning

Internal Medicine

Ephedrine is the active ingredient of the traditional Chinese medicine Ephedra (Mahuang), and can also be synthesized. Poisoning is mostly caused by accidental overdose of ephedrine or Ephedra. Excessive use of nasal drops or sprays containing ephedrine in infants can often lead to poisoning.

This section is being translated and completed.

This section is being translated and completed.

This section is being translated and completed.

This section is being translated and completed.

This section is being translated and completed.

This section is being translated and completed.

This section is being translated and completed.

Related hospitals

Related departments

Related doctors

Source

This information is for health education only and is not a diagnosis. Please consult a qualified clinician if you feel unwell.

Remove this favorite?